MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SYRINGE 1/2ML W/NDL 27X1/2 RB; Syringe, piston

BD MEDICAL - DIABETES CARE BD SYRINGE 1/2ML W/NDL 27X1/2 RB; Syringe, piston
Catalog Number 305620
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 1/2ml w/ndl 27x1/2 rb had visible droplets (silicone).The following information was provided by the initial reporter: "dr.Xxx is a retina specialist - this product is used to treat patients with wet macular degeneration.They use this to do intravitreal injections into the eye.They are production silicone bubbles.Dr wants to know if there is some alternative syringe comparable to this one that we sell.It has been an ongoing thing, so there was not an exact date of the incident or number of times it has happened that were provided.".

Brand Name
BD SYRINGE 1/2ML W/NDL 27X1/2 RB
Common Device Name
Syringe, piston
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18167215
Report Number1920898-2023-00778
Device Sequence Number20636812
Product Code FMF
UDI-Device Identifier30382903056201
UDI-Public(01)30382903056201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305620
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date11/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown